# SDR DALA2023072105910

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50027
- Aircraft time: 10,737 hours, 5,090 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8108 - DIV - TO SLC DUE TO RT BLEED FAIL MSG. CORRECTIVE ACTION: R/R RT ENG PRSOV. (LP# 2872207)
